# SDR SWAA2023081778806

- Difficulty date: July 15, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 57,989 hours, 34,674 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Lens
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LENS GALLEY 1 AT FWD GALLEY AREA 2023-447522<[01] REPLACED EMERGENCY EXIT LENS GALLEY 1 AT FWD GALLEY AREA IAW B737-700 AMM 33-51-01-960-802 STEP 3.C.(7)(10);[02] REPLACED EMERGENCY EXIT LENS GALLEY 1 AT FWD GALLEY AREA IAW B737-700 AMM 33-51-01-960-802 STEP 3.C.(7)(10). JOB COMPLETED.
